×

zbMATH — the first resource for mathematics

Common fixed point theorems for families of occasionally weakly compatible mappings. (English) Zbl 1217.54042
Summary: We prove some common fixed point theorems in probabilistic semi-metric spaces for families of occasionally weakly compatible mappings. We also give a common fixed point theorem for mappings satisfying an integral-type implicit relation.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54E70 Probabilistic metric spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abbas, M.; Damjanović, B.; Lazović, R., Fuzzy common fixed point theorems for generalized contractive mappings, Appl. math. lett., 23, 1326-1330, (2010) · Zbl 1196.54062
[2] Abbas, M.; Rhoades, R.E., Common fixed point theorems for occasionally weakly compatible mappings satisfying a generalized contractive condition, Math. commun., 13, 295-301, (2008) · Zbl 1175.47050
[3] Cho, Y.J.; Saadati, R.; Damjanović, B., On convergence of ishikawa’s type iteration to a common fixed point in \(\mathcal{L}\)-fuzzy metric spaces, J. comput. anal. appl., 12, 76-82, (2010) · Zbl 1191.54035
[4] Imdad, M.; Ali, J., Jungck’s common fixed point theorem and E.A. property, Acta. math. sin.-English ser., 24, 87-94, (2008) · Zbl 1158.54021
[5] Vetro, C., Some fixed point theorems for occasionally weakly compatible mappings in probabilistic semi-metric spaces, Int. J. mod. math., 4, 277-284, (2009) · Zbl 1221.54073
[6] Jungck, G., Commuting mappings and fixed points, Amer. math. monthly., 73, 261-263, (1976) · Zbl 0321.54025
[7] Jungck, G., Compatible mappings and common fixed points, Int. J. math. math. sci., 9, 771-779, (1986) · Zbl 0613.54029
[8] Sessa, S., On a weak commutativity condition of mappings in fixed point considerations, Publ. inst. math., 32, 149-153, (1982) · Zbl 0523.54030
[9] Al-Thagafi, M.A.; Shahzad, N., Generalized I-nonexpansive selfmaps and invariant approximations, Acta. math. sin., 24, 867-876, (2008) · Zbl 1175.41026
[10] Jungck, G.; Rhoades, B.E., Fixed point theorems for occasionally weakly compatible mappings, Fixed point theory, 7, 286-296, (2006) · Zbl 1118.47045
[11] Menger, K., Statistical metrics, Nat. acad. sci. USA., 28, 535-537, (1942) · Zbl 0063.03886
[12] Popa, V., Some fixed point theorems for compatible mappings satisfying an implicit relation, Demonstratio math., 32, 157-163, (1999) · Zbl 0926.54030
[13] Ćirić, Lj.B.; Razani, A.; Radenović, S.; Ume, J.S., Common fixed point theorems for families of weakly compatible maps, Comput. math. appl., 55, 2533-2543, (2008) · Zbl 1142.54363
[14] Sedghi, S.; Altun, I.; Shobe, N., A fixed point theorem for multi-maps satisfying an implicit relation on metric spaces, Appl. anal. discrete math., 2, 189-196, (2008) · Zbl 1199.54245
[15] Singh, B.; Jain, S., A fixed point theorem in Menger space through weak compatibility, J. math. anal. appl., 301, 439-448, (2005) · Zbl 1068.54044
[16] Mocanu, M.; Popa, V., Some fixed point theorems for mappings satisfying implicit relations, Libertas math., 28, 1-13, (2008) · Zbl 1159.54007
[17] Popa, V.; Mocanu, M., A new viewpoint in the study of fixed points for mappings satisfying a contractive conditions of integral type, Bul. inst. politeh. lasi. sect. mat. mec. teor. fiz., 53, 57, 269-282, (2007), 5
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.